Stochastic cooperative games in insurance and reinsurance

Research output: Contribution to journalArticleScientificpeer-review

225 Downloads (Pure)
Original languageEnglish
Pages (from-to)209-228
Number of pages20
JournalInsurance: Mathematics & Economics
Volume22
Issue number3
Publication statusPublished - 1998

Cite this

@article{01f181bb862a4712920491ca9d7896f5,
title = "Stochastic cooperative games in insurance and reinsurance",
author = "J.P.M. Suijs and {De Waegenaere}, A.M.B. and P.E.M. Borm",
note = "Pagination: 20",
year = "1998",
language = "English",
volume = "22",
pages = "209--228",
journal = "Insurance: Mathematics & Economics",
issn = "0167-6687",
publisher = "Elsevier Science BV",
number = "3",

}

Stochastic cooperative games in insurance and reinsurance. / Suijs, J.P.M.; De Waegenaere, A.M.B.; Borm, P.E.M.

In: Insurance: Mathematics & Economics, Vol. 22, No. 3, 1998, p. 209-228.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Stochastic cooperative games in insurance and reinsurance

AU - Suijs, J.P.M.

AU - De Waegenaere, A.M.B.

AU - Borm, P.E.M.

N1 - Pagination: 20

PY - 1998

Y1 - 1998

M3 - Article

VL - 22

SP - 209

EP - 228

JO - Insurance: Mathematics & Economics

JF - Insurance: Mathematics & Economics

SN - 0167-6687

IS - 3

ER -